Copula-based semiparametric models for multivariate time series
Bruno Rémillard,
Nicolas Papageorgiou and
Frédéric Soustra
Journal of Multivariate Analysis, 2012, vol. 110, issue C, 30-42
Abstract:
The authors extend to multivariate contexts the copula-based univariate time series modeling approach of Chen & Fan [X. Chen, Y. Fan, Estimation of copula-based semiparametric time series models, J. Econometrics 130 (2006) 307–335; X. Chen, Y. Fan, Estimation and model selection of semiparametric copula-based multivariate dynamic models under copula misspecification, J. Econometrics 135 (2006) 125–154]. In so doing, they tackle simultaneously serial dependence and interdependence between time series. Their technique differs from the usual approach to time series copula modeling in which the series are first modeled individually and copulas are used to model the dependence between their innovations. The authors discuss parameter estimation and goodness-of-fit testing for their model, with emphasis on meta-elliptical and Archimedean copulas. The method is illustrated with data on the Canadian/US exchange rate and the value of oil futures over a ten-year period.
Keywords: Conditional copulas; Markov models; Pseudo likelihood; Ranks (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (28)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047259X1200070X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:110:y:2012:i:c:p:30-42
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.jmva.2012.03.001
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().